MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK; OUTER SHEATH RESECTOSCOPE 26FR

RICHARD WOLF GMBH SHARK; OUTER SHEATH RESECTOSCOPE 26FR
Model Number 8675426
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument has not yet been sent for examination by the user.A follow-up report will be submitted when device evaluation has been completed.
 
Event or Problem Description
A user facility has informed richard wolf gmbh an issue regarding an outer sheath resectoscope 26fr sl 189mm, part id: 8675426, lot # unknown.According to the received information, during an endoscopic surgical procedure for a prostatic adenoma, the urethral sheath, part id: 8675426, broke off inside the patient's urethra.There was difficulty in pulling out the urethral sheath and the patient reportedly bled during the process.Additionally, it was determined that the surgical procedure was extended.The procedure includes both devices urethral sheath ref.8675426, and inner sheath ref.8675524.

Brand Name
SHARK
Common Device Name
OUTER SHEATH RESECTOSCOPE 26FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key17192620
Report Number9611102-2023-00037
Device Sequence Number12578431
Product Code FJL
UDI-Device Identifier04055207019672
UDI-Public04055207019672
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8675426
Device Catalogue Number8675426
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART ID: 8675524 - INNER SHEATH LASER THERAPY 24FR.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown